# SDR A6WA201441311

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK HAS CORROSION NEAR FS 364.  REMOVED CORRODED SEAT TRACK & INSTALLED NEW SERVICEABLE TRACK IAW CRJ 200 SRM 53-21-49, 51-41-00 & REO 601R-53-00-485.
